# SDR CA980602034

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

(CAN) AT 25,000 FEET, TURBULENCE ENCOUNTERED RESULTING IN NOSE LANDING GEAR DOOR LIGHT ON.  CREW SLOWED AIRCRAFT AND DESCENDED TO 21,000 FEET.  DURING DESCENT, THE HIGH BLEEDS TURNED ON AND SHORTLY AFTER, CABIN FILLED WITH SMOKE.  CREW TURNED OFF NR 1 BLEED WHICH CLEARED SMOKE.  AT LOWER ALTITUDE, PILOT SELECTED GEAR DOWN TO TRY AND PUT LIGHT OUT, BUT IT STAYED ON.  SMOKE DIFFICULTY COULD NOT BE FOUND.  DOOR LIGHT PROBLEM FOUND THAT PROXIMITY SWITCH WAS INTERMITTENT, AS A RESULT OF TURBULENCE.
